# SDR IPXA2017011012574

- Difficulty date: December 28, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 753 - 759.  REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 753 - 759 IAW 57-40-02 REPAIR 15 FIG 203. (MAJOR)
